Article Title

Some algorithms for solving mixed variational inequalities

Journal Title/Source

Acta Math. Viet- nam.

Publication Date

2006

Volume

31

Page Numbers

83 - 103

Document Type

Journal Article

Department

Mathematics and Computer Science

Comments

We propose some algorithms for solving mixed variational inequalities. The global convergence of these algorithms is established under pseudomonotonicity and continuity assumptions without Lipschitz conditions. The implementation is illustrated on a nonsmooth optimization test problem.